RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 1, Pages 43–48 (Mi tmf5112)  

This article is cited in 2 scientific papers (total in 2 papers)

Mappings of supermanifolds

A. A. Voronov


Abstract: The concept of a mapping of supermanifolds is analyzed.

Full text: PDF file (718 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:1, 660–664

Bibliographic databases:

Received: 05.10.1983

Citation: A. A. Voronov, “Mappings of supermanifolds”, TMF, 60:1 (1984), 43–48; Theoret. and Math. Phys., 60:1 (1984), 660–664

Citation in format AMSBIB
\Bibitem{Vor84}
\by A.~A.~Voronov
\paper Mappings of supermanifolds
\jour TMF
\yr 1984
\vol 60
\issue 1
\pages 43--48
\mathnet{http://mi.mathnet.ru/tmf5112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760439}
\zmath{https://zbmath.org/?q=an:0569.58005}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 1
\pages 660--664
\crossref{https://doi.org/10.1007/BF01018249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAD2600005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5112
  • http://mi.mathnet.ru/eng/tmf/v60/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Schwarz, “On the definition of superspace”, Theoret. and Math. Phys., 60:1 (1984), 657–660  mathnet  crossref  mathscinet  zmath  isi
    2. S. A. Duplij, “The ideal structure of superconformal semigroups”, Theoret. and Math. Phys., 106:3 (1996), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:185
    Full text:79
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019